Collectanea Mathematica

, Volume 68, Issue 2, pp 251–263

De Branges functions of Schroedinger equations

Article

DOI: 10.1007/s13348-016-0168-0

Cite this article as:
Baranov, A., Belov, Y. & Poltoratski, A. Collect. Math. (2017) 68: 251. doi:10.1007/s13348-016-0168-0
  • 50 Downloads

Abstract

We characterize the Hermite–Biehler (de Branges) functions E which correspond to Schroedinger operators with \(L^2\) potential on the finite interval. From this characterization one can easily deduce a recent theorem by Horvath. We also obtain a result about location of resonances.

Copyright information

© Universitat de Barcelona 2016

Authors and Affiliations

  1. 1.Department of Mathematics and MechanicsSt. Petersburg State UniversitySt. PetersburgRussia
  2. 2.Chebyshev LaboratorySt. Petersburg State UniversitySt. PetersburgRussia
  3. 3.Department of MathematicsTexas A&M UniversityCollege StationUSA

Personalised recommendations